# SDR AALA201909169050

- Difficulty date: August 29, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 60,359 hours, 10,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T122330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FRAME FAILSAFE CHORD FLANGE AT BS 1562 BETWEEN S38L AND S38R. REPAIRED FRAME FAILSAFE CHORD PER EA 297934.
